Author = Estaji, Ali Akbar
Number of Articles: 4
1. On Property (A) and the socle of the $f$-ring $Frm(\mathcal{P}(\mathbb R), L)$

Volume 8, Issue 1, Winter and Spring 2018, Pages 61-80

Ali Asghar Estaji; Ebrahim Hashemi; Ali Akbar Estaji


2. $\mathcal{R}L$- valued $f$-ring homomorphisms and lattice-valued maps

Volume 7, Special Issue on the Occasion of Banaschewski's 90th Birthday (II), Summer and Autumn 2017, Pages 141-163

Abolghasem Karimi Feizabadi; Ali Akbar Estaji; Batool Emamverdi


3. The ring of real-valued functions on a frame

Volume 5, Issue 1, Summer and Autumn 2016, Pages 85-102

Abolghasem Karimi Feizabadi; Ali Akbar Estaji; Mohammad Zarghani


4. The ring of real-continuous functions on a topoframe

Volume 4, Issue 1, Winter and Spring 2016, Pages 75-94

Ali Akbar Estaji; Abolghasem Karimi Feizabadi; Mohammad Zarghani